# SDR DALA2024050204859

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,524 hours, 33,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: INSPECTION ERA 617155-14AD. REPAIR AT REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS REQUIRES FOLLOW ON INSPECTIONS PER ERA 617155-14AD SECTION III PRIOR TO 53,136 TOTAL FLIGHT CYCLES AND EVERY 19,700 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTIONS AT REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS PER ERA 617155-14AD SECTION III PRIOR TO 53,136 TOTAL FLIGHT CYCLES AND EVERY 19,700 FLIGHT CYCLES THEREAFTER. (LP: 0316394)
